The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Differential Equations
( Vol. 80 NO.2 / (1989))
The Riemann Problem for $2 \times 2$ Systems of Hyperbolic Conservation Laws with Case I Quadratic Nonlinearities
Michael Shearer,
Pages. 343-363
Abstract
Contents 1. Introduction
2. Preliminaries
3. A Result of Chicone
(a) Invariant Lines
(b) Shock Curves
(c) Slow Wave Curves
4. Solution of the Riemann Problem
Key words
Mathmatical Subject Classification